# SDR WX0A2022071874160

- Difficulty date: July 15, 2022
- Submitted: July 18, 2022
- Operation: Air carrier
- Aircraft: N333NV
- Make and model: Airbus A319-111
- Aircraft serial: 2790
- Aircraft time: 44,218 hours, 37,086 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: A12SA
- Part serial: 5J25012A
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

FWD MEGAPHONE INOP. / REMOVED AND REPLACED FWD MEGAPHONE IAW A319 AMM 25-200-023. OPS CHECK GOOD."
